# SDR SWAA2023053143126

- Difficulty date: April 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED DAMAGE AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767 TO BS794 RBL22 WL156 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLE NEW AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767 TO BS794 RBL22 WL156 IAW SRM 51-40-05-0G-0 AND DWG 146A0081.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] REAPPLIED PROTECTIVE FINISH PER MM 51-21-73-370-804 AS SHOWN IN PREVIOUSLY ACCOMPLISHED EO 5360-E-16462-NG;[07] OK TO INSTALL NEW SHIELD BS 767-794 RBL 22 WL 156.;[08] VERIFIED CORRECTIVE ACTION 6; 7 AND MEASUREMENT TABLE WITH OK TO INSTALL NEW SHIELD GIVEN;[09] INSTALLED SHIELD BS 767-794; RBL 22; WL 156 PER SRM 51-40-02-0G-0; DRAWING 146A0081.;[10] UPDATED STEP 1.;[11] VERIFIED CORRECTIVE ACTION 9 AND 10;[12] ALL WORK IS COMPLETE;[13] VERIFIED COMPLETE.
